Lexicographic semigroupoids.

Power, Stephen C. (1996) Lexicographic semigroupoids. Ergodic Theory and Dynamical Systems, 16 (2). pp. 365-377. ISSN 0143-3857

[img]
Preview
PDF (download2.pdf)
download2.pdf

Download (642kB)

Abstract

The natural lexicographic semigroupoids associated with Cantor product spaces indexed by countable linear orders are classified. Applications are given to the classification of triangular operator algebras which are direct limits of upper-triangular matrix algebras.

Item Type: Journal Article
Journal or Publication Title: Ergodic Theory and Dynamical Systems
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=ETS The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 16 (2), pp 365-377 1996, © 1996 Cambridge University Press.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19539
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 14:02
Refereed?: Yes
Published?: Published
Last Modified: 18 Aug 2019 00:37
URI: https://eprints.lancs.ac.uk/id/eprint/19539

Actions (login required)

View Item View Item